# SDR SWAA2025061674559

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L WL 156.1 AT AFT CARGO COMPARTMENT 2025-340255<[01] REPLACED ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING #149A8102; SHEET 18; REV.- ; DRAWING# 149A8104; SHEET 1; REV. B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS 867 BTW STR 26L TO STR 27L WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02; SRM B737-700 51-40-02 AND DRAWING #149A8102; SHEET 18; REV.- ; DRAWING# 149A8104; SHEET 1; REV. B. SEE INDIVIDUAL SIGN OFF BELOW.
